# SDR CA000118020

- Difficulty date: January 17, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 51,106 hours
- Engine: Pwa JT8D9A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 106079113
- Condition: Failed
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL A/C HAD AN ASYMETRY TE FLAP INDICATION BETWEEN 0 AND 1.CHECKLIST CARRIED OUT LANDED OK. FLAP POSITION INDICATOR EPLACED A/C SERVICEABLE.
